# SDR QR9R2025021900001

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1572394
- Aircraft time: 4,273 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800879001
- Part serial: 836
- Condition: Binding
- Location: Yaw Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AFTER STARTING THE NO.2 ENGINE SEVERAL SECONDS AFTER THE STARTER DROPPED OUT, FELT A METALLIC CLUNK IN THE PEDALS. THERE WERE NO INDICATIONS OF ANY MALFUNCTIONS IN THE INSTRUMENTS. WITH THE ENGINE AT IDLE THE IP PUSHED THE PEDALS BACK AND FORTH SLIGHTLY WITH NO INDICATIONS OF ANY MALFUNCTION. AFTER SHUTTING DOWN THE ENGINE AND THE ROTOR SYSTEM STOPPED, TESTING THE PEDALS THE LEFT PEDAL WORKS CORRECTLY, BUT THE RIGHT HAS A DISTINCT RATCHETING, WHICH CAN BE SEEN WHEN OBSERVING THE TAIL ROTOR WHILE SOMEONE PUSHES THE RIGHT PEDAL IN, THE SAME RESULT REGARDLESS OF WHICH FLIGHT STATION'S PEDALS ARE USED. AFTER TROUBLESHOOTING, MAINTENANCE DETECTED THE YAW TRIM MOTOR BINDING INTERNALLY. REMOVED AND REPLACED YAW TRIM MOTOR IAW 67-14-00, 4-1; T/F SUCCESSFULLY COMPLETED.
